# SDR CALA0200074

- Difficulty date: February 15, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 27,423 hours, 5,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Broken
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR WOULD ONLY OPEN ABOUT HALF WAY. MAINTENANCE FOUND CONTROL CAM ON HANDLE BOX WORN AND COCKING ROLLER CRANK BEARING BROKEN. BOTH PARTS WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 52-11-13.
